# SDR ASAA2021012133930

- Difficulty date: January 21, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,099 hours, 13,786 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: First Officer'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT FO'S FMC FAILED.  VTRK ON FO'S MFD.  FMC DISAGREE.  UNABLE REQ'D NAV PERFORMED RNP.  FMC DISAGREE REMAINED ON FOR LAST 10-20 MIN OF TAXI.  GROUNDED-YES.  RAN B737-800 FIM 34-61-TASK 836.  CYCLED POWER BOTH FMC'S.  OPERATIONS RESTORED AND CHECK OKAY, REF SAME.
